MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; REVERSE SHOULDER SYSTEM GLENOSPHERE - Ø39X27

MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; REVERSE SHOULDER SYSTEM GLENOSPHERE - Ø39X27
Model Number 04.01.0173
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 01/24/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Acromial stress fracture occurred approximately 2 months post surgery.
 
Additional Manufacturer Narrative
Batch review performed on 31 january 2025: lot 2409253: (b)(4) items manufactured and released on 29/08/2024.Expiration date: 07/08/2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with one similar reported event during the period of review.
 
Additional Manufacturer Narrative
Information included in the follow-up: how the patient was treated, patient primary surgery date corrected, planning review, clinical evaluation, conclusions.Patient match planning review: our analysis of the myshoulder process of this case found no deviations from the standard procedures.Each step has been performed correctly.Clinical evaluation: acromion stress fracture was discovered at about 2 months from the primary rsa.Possible contributing factors could be low bone quality, traumatic events, or even excessive distalization of the implant which increases muscle stress and leads to bone fracture.However, with the information at hand, it is not possible to determine the cause of this fracture but there is no reason to suspect a malfunctioning device.Conclusions: fracture of the acromion is an established complication of reverse shoulder arthroplasty, and it can be related to many factors, both patient-specific and intraoperative.Although a certain root cause cannot be identified, the overall analysis did not reveal any anomalies in the planning and there is no indication that any potential issue with the device may have caused or contributed to the event.
 
Event or Problem Description
Acromial stress fracture occurred approximately 2 months post surgery.The patient has not been revised, the surgeon opted for a conservative treatment.

Brand Name
SHOULDER SYSTEM
Common Device Name
REVERSE SHOULDER SYSTEM GLENOSPHERE - Ø39X27
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key21456686
Report Number3005180920-2025-00088
Device Sequence Number7642150
Product Code PHX
UDI-Device Identifier07630040706605
UDI-Public07630040706605
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.01.0173
Device Lot Number2409253
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/25/2025
Supplement Report FDA Received Date03/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age69 YR
Patient SexMale
Patient Weight113 KG